Ecstasy

Overdose

Overdose or a bad reaction to ecstasy can happen to anyone. When a person overdoses it may cause

  • very high blood pressure
  • fast heartbeat
  • very high body temperature

Some people have died after having a very bad reaction to ecstasy. These deaths are most commonly caused by the body overheating and dehydrating.

To prevent dehydration it is important to keep sipping water. Doctors recommend that you drink 500ml per hour if you are moving around (ie. Dancing), and 250 ml per hour if you are not.

Mixing with other drugs:

Sometimes people take ecstasy with other drugs, they may do this to increase the effects of the drug or cope with some of the things ecstasy does to the body. Some people take drugs such as minor tranquilisers, alcohol, and marijuana to help them sleep.

Not much is known about the effects of mixing other drugs with ecstasy, but some combinations are dangerous. Taking amphetamines or cocaine at the same time increases the effects these drugs have on the heart and may increase anxiety and paranoia. Taking other hallucinogens with ecstasy can cause psychosis – a serious psychological problem where you hear voices, imagine things, or fear that others want to hurt you.

tolerance and dependance button